Open Access
Translator Disclaimer
2010/2011 Triangle Integral–A Nonabsolute Integration Process Suitable for Piecewise Linear Surfaces
Ricardo Bianconi, Pedro L. Kaufmann
Author Affiliations +
Real Anal. Exchange 36(2): 373-404 (2010/2011).

Abstract

We present a two-dimensional nonabsolute gauge integral which satisfies several convergence theorems and a general divergence theorem, and at the same time admits a change of variables formula valid up to affine transformations - thus applicable to piecewise linear surfaces. Our approach is based on a modification of the $M_1$-integral presented in [6], using triangle-based partitions.

Citation

Download Citation

Ricardo Bianconi. Pedro L. Kaufmann. "Triangle Integral–A Nonabsolute Integration Process Suitable for Piecewise Linear Surfaces." Real Anal. Exchange 36 (2) 373 - 404, 2010/2011.

Information

Published: 2010/2011
First available in Project Euclid: 11 November 2011

zbMATH: 1243.26004
MathSciNet: MR3016723

Subjects:
Primary: 26A04 , 26A39
Secondary: 26A05

Keywords: Henstock-Kurzweil integration , nonabsolute integration

Rights: Copyright © 2010 Michigan State University Press

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.36 • No. 2 • 2010/2011
Back to Top